# SDR USAA2010011290080

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 68,954 hours, 42,562 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921528A
- Part serial: 1145
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B2 - MAJOR REPAIR - CRACK ON FORWARD CARGO DOOR SKIN AT DOOR HANDLE CUTOUT BS 450, S23R.  REPAIRED FORWARD CARGO DOOR SKIN AT DOOR HANDLE CUTOUT BS 450, S23R IAW B737 SRM 52-00-01 REPAIR 3 & EA 114300.
